# SDR UIEA2020011000045

- Difficulty date: January 7, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 91,797 hours, 17,678 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MAIN  CARGO  FIRE  MASTER  WARNING  WHILE  AT  GATE  IN  TPA.( PERFORMED FIRE SMOKE DET FOR MAIN CARGO DECK IAW AMM 26-10-00. OPS CHK NORMAL.  )
